Analysis of PDEs

[11] Well-posedness for a transport equation with nonlocal velocity

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431025

Journal of Functional Analysis, 255, (11), 3070-3097, 2008.12
[ Download ] [ 2019-12-24 21:13:18 uploaded by Hongjie_Dong ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Parabolic and elliptic systems in divergence form with variably partially BMO coefficients

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431024

SIAM Journal on Mathematical Analysis, 43, (3), 1075-1098, 2011.5
[ Download ] [ 2019-12-24 21:13:15 uploaded by Hongjie_Dong ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431023

Journal of Functional Analysis, 261, (11), 3279-3327, 2011.12
[ Download ] [ 2019-12-24 21:13:09 uploaded by Hongjie_Dong ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431022

Arxiv preprint math/0701826, Discrete Contin. Dyn. Syst. A, 26, 1197-1211, 2007.1
[ Download ] [ 2019-12-24 21:13:06 uploaded by Hongjie_Dong ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space

Hongjie Dong Dapeng Du

Analysis of PDEs mathscidoc:1912.431021

Discrete Contin. Dyn. Syst. A, 21, 1095-1101, 2007.1
[ Download ] [ 2019-12-24 21:13:04 uploaded by Hongjie_Dong ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved